# SDR CA130618007

- Difficulty date: June 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Condition: Failed
- Location: Overspeed
- Part time: 9,005 hours
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) HAVING SET THE POWER LEVERS TO THE RATING DETENT, THE CAPTAIN NOTICED A HIGH RPM, 1090 RPM, ON THE NR 1 ENGINE AND CALLED, STOP STOP.  A LOW SPEED, 70KTS, REJECTED TAKEOFF WAS SAFELY CARRIED OUT BY THE F/O AND THE RUNWAY WAS VACATED.  HAVING DECIDED TO HAVE THE FAULT INVESTIGATED BY THE ENGINEERS, THE ACFT RETURNED TO STAND AND THE PASSENGERS WERE DISEMBARKED.  THERE WERE NO OTHER ABNORMAL INDICATIONS, THOUGH ON SUBSEQUENT HIGH POWERED ENGINE GROUND RUNS, THE NR 1 ENGINE CONTINUED TO SHOW ABNORMAL TORQUE AND RPM INDICATIONS. OVERSPEED GOVERNOR REPLACED.
